advertisement
Question
Posted by: Jabu | 2011/02/16

Contraceptives

Im on da 2mnth injection. Iv pikd up a lot of weight. Ppl cnt c it bt i cn. My period''s always bn irregular n nw i dnt even knw wen its gna come. I hav a belly whch i neva had before. N abdominal pains like ma period''s gna cum bt nun hpns except a constant brown discharge (odourles). My bf of 3yrz n i r reli commited n we mst times rely on da injection. I kept tinking i was pregnant so i took a hme test n it came up negative. Should i stop worrying?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Jabu

As this is not a fertility related question I would suggest that you refer it to the Gynae doctor on the health 24 website.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: thembi | 2011/03/03

To Jabu, stop using that sms language here....

Reply to thembi
Posted by: Fertility expert | 2011/02/22

Dear Jabu

As this is not a fertility related question I would suggest that you refer it to the Gynae doctor on the health 24 website.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement